zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Time fractional IHCP with caputo fractional derivatives. (English) Zbl 1165.65386
Summary: The numerical solution of the time fractional inverse heat conduction problem (TFIHCP) on a finite slab is investigated in the presence of measured (noisy) data when the time fractional derivative is interpreted in the sense of Caputo. A finite difference space marching scheme with adaptive regularization, using mollification techniques, is introduced. Error estimates are derived for the numerical solution of the mollified problem and several numerical examples of interest are provided.

65M32Inverse problems (IVP of PDE, numerical methods)
26A33Fractional derivatives and integrals (real functions)
65M06Finite difference methods (IVP of PDE)
65M15Error bounds (IVP of PDE)
Full Text: DOI
[1] Carpinteri, A.; Mainardi, F.: Fractals and fractional calculus in continuum mechanics, (1997) · Zbl 0917.73004
[2] Diethelm, K.; Freed, A. D.: On the solution of nonlinear fractional order differential equations used in the modelling of viscoplasticity, , 217-224 (1999)
[3] Liu, F.; Anh, V.; Turner, I.: Numerical solution of the space fractional Fokker--Planck equation, Jcam 166, 209-219 (2004) · Zbl 1036.82019 · doi:10.1016/j.cam.2003.09.028
[4] Meerschaert, M. M.; Tadjeran, C.: Finite difference approximations for fractional advection-dispersion flow equations, Jcam 172, 65-77 (2004) · Zbl 1126.76346 · doi:10.1016/j.cam.2004.01.033
[5] Agrawal, O. P.: Solution for a fractional diffusion-wave equation defined in a bounded domain, Nonlinear dynam. 29, 145-155 (2002) · Zbl 1009.65085 · doi:10.1023/A:1016539022492
[6] Chavez, A.: Fractional diffusion equation to describe Lévy flights, Phys. lett. A 239, 13-16 (1998) · Zbl 1026.82524 · doi:10.1016/S0375-9601(97)00947-X
[7] Podlubny, I.: Fractional differential equations, (1999) · Zbl 0924.34008
[8] Samko, S. G.; Kilbas, A. A.; Marichev, O. I.: Fractional integrals and derivatives, (1993) · Zbl 0818.26003
[9] Oldham, K. B.; Spanier, J.: The fractional calculus, (1974) · Zbl 0292.26011
[10] D.A. Murio, Stable numerical evaluation of Grünwald--Letnikov fractional derivatives applied to a fractional IHCP, Inverse Probl. Sci Eng. (in press) · Zbl 1159.65313 · doi:10.1080/17415970802082872
[11] Murio, D. A.: The mollification method and the numerical solution of ill-posed problems, (1993)
[12] Murio, D. A.: Mollification and space marching, Inverse engineering handbook (2002) · Zbl 1071.65130
[13] Mejía, C. E.; Murio, D. A.: Numerical solution of the generalized IHCP by discrete mollification, Comput. math. Appl. 32, No. 2, 33-50 (1996) · Zbl 0858.65097 · doi:10.1016/0898-1221(96)00101-0
[14] D.A. Murio, Implicit finite difference approximation for time fractional diffusion equations, Comput. Math. Appl. (2008), doi:10.1016/j.camwa.2008.02.015 · Zbl 1155.65372